# SDR YENA20160716665

- Difficulty date: July 16, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 26,063 hours, 16,027 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2006110417
- Condition: Failed
- Location: Ac Bay
- Part time: 26,063 hours, 16,027 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW AND CUSTOMERS REPORTED STRONG SULFUR SMOKE ODOR WITH VISIBLE SMOKE MID CABIN.  FLIGHT CREW SHUTOFF THE LTV SYS UPON RECEIVING THE REPORT.  A PACK 2 FAIL THEN OCCURED AND CREW DESELECTED THE PACK.  THE ODOR AND SMOKE DISSIPATED QUICKLY AFTER THE LTV AND PACK WERE SELECTED OFF.  THE ODOR & SMOKE GRADUALLY DIMINISHED.  FOUND NR 2 ACM FAILED.
